Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/307181

Lähdeviite

Li , K 2018 , ' Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition ' , Michigan Mathematical Journal , vol. 67 , no. 2 , pp. 253-265 . https://doi.org/10.1307/mmj/1516330973

Julkaisun nimi: Sparse Domination Theorem for Multilinear Singular Integral Operators with L-r-Hormander Condition
Tekijä: Li, Kangwei
Muu tekijä: University of Helsinki, Department of Mathematics and Statistics
Päiväys: 2018
Kieli: eng
Sivumäärä: 13
Kuuluu julkaisusarjaan: Michigan Mathematical Journal
ISSN: 0026-2285
URI: http://hdl.handle.net/10138/307181
Tiivistelmä: In this note, we show that if T is a multilinear singular integral operator associated with a kernel satisfies the so-called multilinear L-r-Hormander condition, then T can be dominated by multilinear sparse operators.
Avainsanat: CALDERON-ZYGMUND OPERATORS
WEIGHTED NORM INEQUALITIES
MULTIPLIERS
111 Mathematics
Tekijänoikeustiedot:


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
1606.03925.pdf 190.8KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot